# SDR HEEA0013973

- Difficulty date: April 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- Engine: Pwa PT6T3B
- System (JASC): 7320 · Fuel Controlling System
- Part: Fuel Control
- Part number: 324473513
- Condition: Failed
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFCU BROKEN. FOUND PX-PY ADAPTER BROKEN.  REPLACED WITH SERVICEABLE PART.
